# SDR CALA2025012301976

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Boeing 737-9
- Aircraft serial: 43443
- Aircraft time: 14,130 hours, 4,735 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 9651350005
- Part serial: 9398
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT WILL NOT TURN OFF 11F SIDEWALL LIGHT AT SEAT 11F IS STROBING. LIGHT IS NIS LAS. PULLED AND COLLARED C/B PANEL P92 C/B E-11 WDO LT RIGHT. CLOSED AND SECURED E&E BAY DOOR. REQUEST MEL 3321A. DDP CW AND PLACARDED. UPDATED PARTS REQUIRED. LIGHT DEACTIVATED - TOMC APPROVED DEFERRED SIDEWALL LIGHT AT 11F PER MEL 3321A. C/B P92 E11 PULLED AND COLLORED. DDP C/W AND PLACARDED. *DM* ASSIST: {LT ASSY/60-3321-3-0007 PREV ORDERED.} IF INSUFF FOR RECOVERY, PLEASE UPDATE LP W/REQD PART NBRS & REFERENCE SOURCE REPLACED R/H ROW 11 FED SIDEWALL LIGHT REF: AMM 33-21-00. DURING OPS CHECK, THE LIGHT DID NOT RESPOND AS EXPECTED TO THE SELECTED SETTINGS, IT DID NOT TURN OFF WHEN OFF WAS SELECTED. LIGHT IS NOT FLICKERING ANYMORE. COMPLIED WITH MEL 3321A, PULLED AND COLLARED  C/B P92 E11 PERFORMED ACP SOFTWARE LOADING PER AMM TASK 23-42-03-470-801. TEST WINDOW LIGHTS PER AMM TASK 33-21-00-960-801. TESTED GOOD.
